# SDR 29GA2018120700001

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,913 hours, 41,086 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 7232400503
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 7004 SJU/STT REPORT: WHEN WE TRY TO STOP THE AIRPLANE THE PIC BRAKE DID NOT WORK NEITHER THE SIC BRAKES. THIS HAPPEN AT THE GATE.

CORRECTIVE ACTION: REMOVED AND REPLACED BRAKE CONTROL VALVE IN ACCORDANCE WITH SAAB AMM 32-42-10-04-1. BLED BRAKES IN ACCORDANCE WITH SAAB AMM 32-42-00-02. SYSTEM LEAK AND OPS CHECK GOOD.
